# SDR AWXA200400053

- Difficulty date: January 18, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 17,197 hours, 6,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 12 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 LT INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 12 LT, OPERATIONAL CHECK WAS GOOD.
